A 54-year-old member asked:
Disclaimer

Could stomach ache be a side effect of the HPV vaccine?

1 doctor answer
Dr. Yusr Aboushaar
31 years experience in Pediatrics
HPV S.E.: The most common side effects with Gardasil are: • pain, swelling, itching, bruising, and redness at the injection site • headache • fever • nausea • dizziness • vomiting • fainting.
Answered on May 7, 2018
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A female asked:
Dr. Hunter Handsfield
52 years experience in Infectious Disease
Not HPV: HPV doesn't cause "sores" of any kind. Genital area sores usually are herpes, but "right side of stomach" would be a peculiar location for either herp ... Read More
A female asked:
Dr. Hunter Handsfield
52 years experience in Infectious Disease
Lymph node pain: This is more pain than usual after the HPV vaccine. It's not too unusual, but best to check with your doctor about it. (If there is redness of the ski ... Read More
A 22-year-old female asked:
Dr. Donald Colantino
60 years experience in Internal Medicine
Cyst: An inclusion cyst or epidermal cyst is likely. Apparently there is no inflammation present. A physician or gynecologist would have to inspect this lum ... Read More
1
1 thank
A female asked:
Dr. Pierrette Mimi Poinsett
37 years experience in Pediatrics
Hard lump: Hard lump at injection site is a small collection of blood called a hematoma. This occurs when the tip of the needle grazes a small blood vessel calle ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month